# SDR AALA200801447

- Difficulty date: June 1, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- Aircraft time: 55,065 hours
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: N5951584501
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: E, A

## Discrepancy

DFW INFLIGHT T2094/01JUN.  DURING CRUISE OUTTER WINDOW PANE AT SEAT 26F FAILED AND WAS INJESTED INTO THE NR TWO ENGINE.  CREW SHUT DOWN NR TWO ENGINE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 20 MINUTES.  THE NOSE COWL AND NR TWO ENGINE COMPRESSOR BLADES WERE DAMAGED BELOW MIDSPAN.  REPLACED WINDOW PANE ASSEMBLY.  REPLACED NR TWO ENGINE AND ISOLATORS ON 02 JUN AT DFW.  WINDOW PANE SENT TO TUL ENGINEERING FOR EVALUATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
